# SDR C2XA96IA208

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: A8251007
- Condition: Under Weight
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE TOILET TRASH COMPARTMENT FIRE BOTTLE WAS FOUND TO BE UNDER WEIGHT.  MAINTENANCE REMOVED AND REPLACED THE FIRE BOTTLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
